BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Invariance results for definable extensions of groups

Participants in the publication
M. Edmundo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
G. Jones (Author)
N. Peatfield (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
ARCHIVE FOR MATHEMATICAL LOGIC

Publication Identifiers
ISSN - 1432-0665

Volume
50
Number
1-2

Starting page
19
Last page
31

Document Identifiers
DOI - https://doi.org/10.1007/s00153-010-0196-5


Export

APA
M. Edmundo, G. Jones, N. Peatfield, (2011). Invariance results for definable extensions of groups. ARCHIVE FOR MATHEMATICAL LOGIC, 50, 19-31. ISSN 1432-0665. eISSN .

IEEE
M. Edmundo, G. Jones, N. Peatfield, "Invariance results for definable extensions of groups" in ARCHIVE FOR MATHEMATICAL LOGIC, vol. 50, pp. 19-31, 2011. 10.1007/s00153-010-0196-5

BIBTEX
@article{22499, author = {M. Edmundo and G. Jones and N. Peatfield}, title = {Invariance results for definable extensions of groups}, journal = {ARCHIVE FOR MATHEMATICAL LOGIC}, year = 2011, pages = {19-31}, volume = 50 }